# SDR SWAA2021071994752

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 47,561 hours, 285,387 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OVERHEAT LIGHT DURING CLIMBOUT PASSING 20;000' 300KTS 97 N1EGT APPROX830 BOTH ENGINES& ALL ENGINE INDICATIONS NORMAL. NO ENGINE SURGING; TEMPS; FUEL FLOW ALL NORMAL BOTH ENGINES. OVHT LIGHT ; #1 ENGINE OVERHEAT LIGHT DURING CLIMBOUT PASSING 20;000' 300KTS 97 N1EGT APPROX830 BOTH ENGINES& ALL ENGINE INDICATIONS NORMAL. NO ENGINE SURGING; TEMPS; FUEL FLOW ALL NORMAL BOTH ENGINES. OVHT LIGHT EXTINGUISED WHEN THRUST LEVER WAS CLOSED RTB BNA ALL CHECK LIST COMPLETED. NOTE #1 OVERHEAT LIGHT WAS ON FIRE CONTROL PANEL. 'A' LOOP MEL'D. / [01] INSPECTED #1 ENG A&B FIRE LOOPS CLEANED & RESEATED LOOP CONNECTORS DP1501 &DP1601 NO VISUAL DEFECTS NOTED PREFORMED OPERATIONAL TEST AS PER MM 26-11-00
